# SDR DALA13013275654

- Difficulty date: February 3, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,697 hours, 13,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1482 STRINGER 1L.  REMOVED DAMAGE IAW SRM 53-00-01 FIG 201. REPAIRED IAW SRM 53-00-01, FIG 201.
